# SDR DALA2024070806901

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CRACK INDICATION FOUND OPEN HOLE 19 FRAME 16LH. DOUBLE JOGGLE AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 617934-14AD REV. ORIGINAL. (0431213)
